Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi Everyone! I have been using a retinoid for the past 7 months. I started out on differin but switched to RAM .04% in mid april. Since then my skin has been doing pretty well-I have moment where I have mild break outs but I don't have any of the sore bumps and my pores are mostly clear. I started out with mild acne, lots of clogged pores, and extremely oily skin. The point of all this is that this past week I I have gotten several sore bumps-I think I've counted 7 or 8. They aren't huge-but they are painful. It's so frustrating because I haven't had this in a long time. I started using RAM every night earlier this week instead of every other night-I also had stopped using my mandel acid for a few nights but have definantly resumed the MD:) Could the increase in RAM use cause this? It's really weird. The other issue that it is really hot and humid and we have no air conditioning, which sometimes causes me problems. Any ideas would be greatly appreciated!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×